# SDR CALA2024040800998

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 105,876 hours, 22,449 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 32143069
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 76,547 hours, 19,490 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R BLEED OFF EICAS ON IN CRUISE. RESET OK. LOCKED DUE TO DIVERSION UNLOCKED AFTER REPLACEMENT OF PRSOV CREW REPORTS BLEED TRIPPED OFF AGAIN AND WOULD NOT RESET. WITH BLEED SWITCH IN OFF POSITION " BLEED OFF" AND "PACK OFF" LIGHTS ILLUMINATED YET RIGHT DUCT PRESSURE SHOWS 55 PSI, WHEN RT PACK T URNED ON, RT DUCT PRESSURE DROPS TO 10 PSI AND "PACK OFF" LIGHT #2 ENGINE BLEED SWITCH OFF AND HAD 65 PSI IN THE DUCT RAN ENGINE UP WITH BLEED SWITCH OFF, PRESSURE FOLLWED THROTTLE. PULLED POWER BACK AFTER REACING 50 PSI. PARTS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1732786 SN OFF 1481 REMOVED AND REPLACED #2 ENG PRSOV IAW AMM 36-1109-002 VALVE, PNEU, PR OFF 19-3611-9-0004 1481 ON 0000 VALVE, PNEU, PR OFF 19-3611-9-0004 1481 ON 19-3611-9-0004 1639 EXTINGUISHES. PACK TURNED OFF, DUCT PRESS GOES BACK TO 55 PSI. A CFT WAS IN CRUISE WITH ISOLATION VALVE CLOSED. DUCT PRESS ON LOW STAGE SHOULD HAVE INDICATED 25 PSI AS WELL. COMPLETED LEAK CHECK AND OPERATIONAL CHECK OF PRSOV. NO LEAKS DETECTED AND VALVE OPERATED AS DESIGNED. REF AMM 36-11-07-404-207-001.
